Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 3, Pages 417-421
http://dx.doi.org/10.1155/S0161171297000574

On strong form of Arzela convergence

Department of Mathematics, Pedagogical University, Arciszewskiego 22 b, Slupsk 76-200, Poland

Received 30 November 1995; Revised 23 April 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Janina Ewert, “On strong form of Arzela convergence,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 417-421, 1997. https://doi.org/10.1155/S0161171297000574.